Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 26, NWS Norman, OK

March 16, 2021Greer County, Jackson County, Kiowa County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 16, 2021, 10:12 PM CDT for Greer County, Jackson County, Kiowa County, Oklahoma. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 16, 2021, 10:12 PM CDT (03:12 UTC)
Expired
Mar 16, 2021, 11:00 PM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Greer County, OK, Jackson County, OK, Kiowa County, OK

The radar

The Altus AFB radar (KFDR), 66 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 10:27 PM CDTHAIL 1.754 Ene Lone Wolf, OK
Mar 16, 10:40 PM CDTHAIL 2.5Hobart, OK
Mar 16, 10:55 PM CDTTORNADO1 Sw Hobart, OKBRIEF TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 7:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2021-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 626 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2021-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
626 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1825 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

650 
WUUS54 KOUN 170312
SVROUN
OKC055-065-075-170400-
/O.NEW.KOUN.SV.W.0026.210317T0312Z-210317T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1012 PM CDT Tue Mar 16 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northern Jackson County in southwestern Oklahoma...
  Northwestern Kiowa County in southwestern Oklahoma...
  East central Greer County in southwestern Oklahoma...

* Until 1100 PM CDT.

* At 1012 PM CDT, a severe thunderstorm was located 5 miles south of
  Lone Wolf, moving east at 25 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Hobart, Granite, Lone Wolf, Roosevelt, Gotebo, Cooperton and
  Altus-Lugert Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3512 9891 3512 9890 3486 9882 3485 9883
      3481 9883 3481 9935 3499 9937
TIME...MOT...LOC 0312Z 264DEG 22KT 3491 9927 

HAIL...1.75IN
WIND...60MPH
 
$$

Mahale
3 follow-up statements
421 
WWUS54 KOUN 170319
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1019 PM CDT Tue Mar 16 2021

OKC055-065-075-170400-
/O.CON.KOUN.SV.W.0026.000000T0000Z-210317T0400Z/
Jackson OK-Kiowa OK-Greer OK-
1019 PM CDT Tue Mar 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN JACKSON...NORTHWESTERN KIOWA AND EAST CENTRAL GREER
COUNTIES...

At 1018 PM CDT, a severe thunderstorm was located 5 miles south of
Lone Wolf, moving east at 25 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hobart, Granite, Lone Wolf, Roosevelt, Gotebo, Cooperton and
Altus-Lugert Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3512 9891 3512 9890 3486 9882 3485 9883
      3481 9883 3481 9935 3499 9937
TIME...MOT...LOC 0318Z 264DEG 22KT 3491 9922 

HAIL...2.00IN
WIND...60MPH
 
$$

Mahale
695 
WWUS54 KOUN 170329
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1029 PM CDT Tue Mar 16 2021

OKC055-065-170339-
/O.CAN.KOUN.SV.W.0026.000000T0000Z-210317T0400Z/
Jackson OK-Greer OK-
1029 PM CDT Tue Mar 16 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JACKSON AND EAST
CENTRAL GREER COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3512 9891 3512 9890 3486 9882 3485 9883
      3488 9921 3491 9927 3500 9934
TIME...MOT...LOC 0329Z 261DEG 22KT 3494 9916 

$$

OKC075-170400-
/O.CON.KOUN.SV.W.0026.000000T0000Z-210317T0400Z/
Kiowa OK-
1029 PM CDT Tue Mar 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN KIOWA COUNTY...

At 1029 PM CDT, a severe thunderstorm was located 6 miles southeast
of Lone Wolf, moving east at 25 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hobart, Lone Wolf, Gotebo and Cooperton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3512 9891 3512 9890 3486 9882 3485 9883
      3488 9921 3491 9927 3500 9934
TIME...MOT...LOC 0329Z 261DEG 22KT 3494 9916 

HAIL...2.00IN
WIND...60MPH
 
$$

Mahale
425 
WWUS54 KOUN 170346
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1046 PM CDT Tue Mar 16 2021

OKC075-170400-
/O.CON.KOUN.SV.W.0026.000000T0000Z-210317T0400Z/
Kiowa OK-
1046 PM CDT Tue Mar 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTH CENTRAL KIOWA COUNTY...

At 1046 PM CDT, a severe thunderstorm was located near Hobart, moving
east at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hobart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3501 9887 3498 9886 3491 9884 3494 9913
      3503 9923 3504 9920 3512 9891 3512 9890
TIME...MOT...LOC 0346Z 258DEG 21KT 3500 9906 

HAIL...1.75IN
WIND...60MPH
 
$$

Mahale

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 8:03 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Mar 16, 8:03 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
803 PM CDT Tue Mar 16 2021

...MESOSCALE UPDATE...

.MESOSCALE UPDATE...
Issued at 802 PM CDT Tue Mar 16 2021

Convective initiation has occurred with one severe storm southwest
of Childress during the past hour, and new CI now occurring in
the north central Texas Panhandle. A warm front is oriented sw-ne
from the northern Texas Panhandle across northwestern Oklahoma
from roughly Gage...to Woodward...to Ponca City. The southeastern
Texas Panhandle storm/s were likely rooted near the boundary layer
but high based. Newer convective now originating over the
northern Texas Panhandle is likely elevated north of the front.

Moisture return today continues to lag, but some mid 50 degree
dewpoints are now near the Red River, but 60+ deg dewpoints
continue to lag south of DFW to near/east of Abilene. Still strong
forcing for ascent is advancing eastward over the Panhandles and
will promote more widespread convective development in the next
1-4 hours. Effective shear supports more discrete modes with
activity along the dryline emerging from the southeastern Texas
Panhandle/southwestern Oklahoma, while storm modes will quickly
become messy over the northwestern area. Thus, large hail and
damaging winds remain the primary hazard south of the front with a
threat of mainly large hail and heavy rainfall north of the
boundary. Given the wind profile, an isolated tornado threat may
not be out of the question as moisture rapidly returns later
tonight and if any storm can remain discrete in proximity to the
warm front.

TL

&&

.SHORT TERM...
(This evening through Wednesday)
Issued at 416 PM CDT Tue Mar 16 2021

The main concerns for the short term: 1) severe thunderstorms
likely tonight, 2) snowfall over far NW counties tomorrow, and 3)
strong northwest winds tomorrow.

Latest water vapor imagery depicts the location of a strong upper
trough near the AZ/NM border. The 7.34 micron water vapor imagery
shows an EML moving across west Texas and towards northwest OK.
This may keep capping in place and promote severe storm
development tonight. The 20Z surface observations chart indicates
a surface low developing near Woodward with a dryline extending
to near Watonga to Hinton to Altus, and a warm front draped
across north-central Oklahoma. Very warm temperatures are
observed with widespread mid to upper 70s, and dewpoint
temperatures have increased into the low 50s over portions of
central Oklahoma as that plume of moisture moves northwestward.

The potent upper low continues east towards our CWA and is prog'd
to reach the TX panhandle overnight into early Wednesday morning,
as a low level jet develops across western OK/TX. MUCAPE will
rapidly increase between 03-06Z Wednesday up to NW OK with SBCAPE
increasing to 2000 J/kg (central OK) and 2500 J/kg (southern OK)
by 09Z. With bulk shear upwards of 70kts near the triple point,
supercell thunderstorms are expected to develop over NW OK between
03-06Z Wednesday. These storms will be capable of producing very large
hail up to the size of baseballs. Supercells are then forecast to
fire along the dryline over western Oklahoma and adjacent
portions of western north TX by 06Z. Mean wind vectors indicate
quick storm movement tracking northeast at a 40-50 knots.
Interestingly, the synoptic models and the latest HRRR trends
indicate a drying over central Oklahoma which suggest the OKC
metro may be spared storms. Given the environment, however, will
have to watch this closely. Time of arrival for central OK would
be around 09Z as the surface low moves overhead.

By mid morning tomorrow, wrap-around precipitation should turn to
snow over far NW Oklahoma and a Winter Storm Watch is in effect
from 12Z Wed to 00Z Thurs. Given impressive QPF amounts (1.5-2.0
inches) over NW Oklahoma, and surface temperatures in the
mid/upper 30s, there is a lot of uncertainty with to how much
snowfall will accumulate. For now, have around 2 to possibly 4
inches of snow near Harper, Woodward, and Ellis Counties. Very
strong northwest winds are expected to enter are area from the
west by Wednesday morning, and a Wind Advisory has been issued for
areas north/west of I-44. Sustained winds near 40 mph and gusts to
50 mph will be possible, particularly for western Oklahoma and
western north TX.

Thompson

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 416 PM CDT Tue Mar 16 2021

Wednesday night into Thursday morning, precipitation exits the area
in northern Oklahoma, with precip ending west to east. Most of this
precipitation is expected to remain rain, with some possible
lingering snow in far northwestern Oklahoma. Clearing skies and a
return to normal temperatures is expected to follow late in the week
into the weekend. Precipitation chances return to the region
starting Monday into early next week as another long wave upper air
trough moves through the region. Most of the precip will be showers,
however a few thunderstorms are possible as the trough traverses the
area.

Zwink

&&

.AVIATION...
(00Z TAFS)
Issued at 611 PM CDT Tue Mar 16 2021

VFR conditions this evening will give way to MVFR as moisture
advects northward into the area. Showers and thunderstorms will
also likely impact central and northern sites later this evening
and through the overnight and will likely liner across the north
during the day Wednesday. Colder air will also allow a transtion
to snow at WWR by 18Z. As the storm system moves across gusty
southeast to east winds will shift to the north overnight and
through the day tomorrow with very strong gusty northwest winds
expected at most sites by Wednesday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  76  50  62  37 /   0  70  20  10
Hobart OK         76  43  54  35 /   0  50  20   0
Wichita Falls TX  80  48  61  39 /   0  50   0   0
Gage OK           75  39  39  30 /   0  80  80  10
Ponca City OK     74  51  62  36 /   0  90  50  50
Durant OK         78  56  69  42 /   0  80  20   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 7 AM to 7 PM CDT Wednesday for OKZ004>029-
     033>039-044-045.

     Winter Storm Watch from 7 AM CDT Wednesday through Wednesday
     evening for OKZ004-009-010.

TX...Wind Advisory from 7 AM to 7 PM CDT Wednesday for TXZ083>090.

&&

SHORT TERM...01
LONG TERM....50
AVIATION...30
Hazardous weather outlook, Mar 16, 12:32 PM CDT, 9 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1232 PM CDT Tue Mar 16 2021

OKZ004>048-050>052-TXZ083>090-171115-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1232 PM CDT Tue Mar 16 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through tonight...

.Severe storms...
Thunderstorms are expected to develop late this afternoon over the
Panhandles, and then spread east into Oklahoma and western north
Texas this evening. The storms will advance east overnight into
central and eastern Oklahoma. Large hail will be the primary risk
with these storms, but damaging winds and tornadoes will also be
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Snow...
Rain will likely change to snow across far northwestern Oklahoma
Wednesday morning. Snow accumulations are possible, especially on
grassy areas.

.Wind...
Strong northwest winds will spread across the region on Wednesday,
with frequent gusts 30 to 50 mph, with the stronger winds across
the western parts of Oklahoma and western north Texas.

.Fire Weather...
Strong winds and dry air will lead to elevated fire weather
conditions on Wednesday, slightly mitigated by cool temperatures.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Mar 16, 9:34 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
934 PM CDT TUE MAR 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             10 E VINSON             34.90N 99.68W
03/16/2021  E1.00 INCH       GREER              OK   EMERGENCY MNGR

&&
Local storm report, Mar 16, 9:38 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
938 PM CDT TUE MAR 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             3 WNW MANGUM            34.90N 99.55W
03/16/2021  E1.00 INCH       GREER              OK   STORM CHASER

&&
Special weather statement, Mar 16, 9:44 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
944 PM CDT Tue Mar 16 2021

OKZ004-010-170315-
Woodward OK-Harper OK-
944 PM CDT Tue Mar 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR central Woodward and southeastern
Harper Counties Until 1015 PM CDT...

AT 941 PM CDT, a strong thunderstorm was located 9 miles east of Fort
Supply, moving north at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

Locations impacted include...
Selman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3686 9933 3655 9923 3649 9945 3677 9966
      3689 9939
TIME...MOT...LOC 0241Z 162DEG 24KT 3659 9940

Mahale
Local storm report, Mar 16, 10:01 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1001 PM CDT TUE MAR 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     HAIL             4 SSE BRINKMAN          34.96N 99.50W
03/16/2021  E1.00 INCH       GREER              OK   STORM CHASER

&&
Local storm report, Mar 16, 10:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1005 PM CDT TUE MAR 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             4 N MANGUM              34.93N 99.50W
03/16/2021  E1.00 INCH       GREER              OK   STORM CHASER

&&
Local storm report, Mar 16, 10:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1011 PM CDT TUE MAR 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             1 E BRINKMAN            35.01N 99.50W
03/16/2021  E1.75 INCH       GREER              OK   STORM CHASER

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 8:19 PM CDTSevere Thunderstorm WarningOUNBeckham26 min
Mar 16, 8:22 PM CDTSpecial Weather StatementOUNHarmon23 min
Mar 16, 8:42 PM CDTSpecial Weather StatementOUNHarmon33 min
Mar 16, 8:45 PM CDTSpecial Weather StatementOUNBeckham30 min
Mar 16, 8:47 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson43 min
Mar 16, 9:29 PM CDTSevere Thunderstorm WarningOUNGreer, Kiowa46 min
Mar 16, 9:33 PM CDTSevere Thunderstorm WarningOUNEllis42 min
Mar 16, 9:44 PM CDTSpecial Weather StatementOUNHarper31 min
Mar 16, 9:55 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills35 min
Mar 16, 10:06 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita39 min
Mar 16, 10:11 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward64 min
Mar 16, 10:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita47 min
Mar 16, 10:45 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woodward60 min
Mar 16, 10:56 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita49 min
Mar 16, 11:17 PM CDTTornado WarningOUNCaddo, Kiowa, Washita43 min
Mar 16, 11:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward58 min
Mar 16, 11:40 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita50 min
Mar 16, 11:47 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Roger Mills, Woodward58 min
Mar 16, 11:50 PM CDTSpecial Weather StatementOUNHarmon25 min
Mar 16, 11:53 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson52 min
Mar 16, 11:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita49 min
Mar 17, 12:04 AM CDTSpecial Weather StatementOUNDewey26 min
Mar 17, 12:09 AM CDTSpecial Weather StatementOUNBlaine, Kingfisher36 min
Mar 17, 12:09 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward51 min
Mar 17, 12:18 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher42 min
Mar 17, 12:20 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita40 min
Mar 17, 12:32 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita43 min
Mar 17, 12:34 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woodward56 min
Mar 17, 12:42 AM CDTSpecial Weather StatementOUNEllis33 min
Mar 17, 12:42 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian31 min
Mar 17, 12:44 AM CDTTornado WarningOUNDewey21 min
Mar 17, 12:54 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian51 min
Mar 17, 12:59 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major46 min
Mar 17, 1:14 AM CDTSevere Thunderstorm WarningOUNGreer, Kiowa, Washita33 min
Mar 17, 1:26 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Kingfisher, Major49 min
Mar 17, 1:27 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble48 min
Mar 17, 1:30 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher45 min
Mar 17, 1:39 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Major37 min
Mar 17, 1:42 AM CDTSevere Thunderstorm WarningOUNGarfield16 min
Mar 17, 1:54 AM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Custer, Kingfisher111 min
Mar 17, 1:57 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey33 min
Mar 17, 2:11 AM CDTSevere Thunderstorm WarningOUNKay, Noble49 min
Mar 17, 2:13 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan47 min
Mar 17, 2:42 AM CDTFlash Flood WarningOUNBlaine, Kingfisher3 hr
Mar 17, 2:55 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble65 min
Mar 17, 2:57 AM CDTSpecial Weather StatementOUNKingfisher, Logan33 min
Mar 17, 3:19 AM CDTWinter Weather AdvisoryOUNDewey, Ellis, Harper, Major, Roger Mills, Woodward16 hr
Mar 17, 3:29 AM CDTSpecial Weather StatementOUNLogan, Payne46 min
Mar 17, 3:32 AM CDTAreal Flood AdvisoryOUNGarfield, Kingfisher3 hr
Mar 17, 3:46 AM CDTAreal Flood AdvisoryOUNGarfield, Kay, Logan, Noble3 hr
Mar 17, 4:01 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne27 min
Mar 17, 5:40 AM CDTSevere Thunderstorm WarningOUNBryan35 min
Mar 17, 6:11 AM CDTSevere Thunderstorm WarningOUNBryan34 min
Mar 17, 8:45 AM CDTRiver Flood AdvisoryOUNMajor, Woods, Woodward11 hr
Mar 17, 8:55 AM CDTRiver Flood AdvisoryOUNBlaine, Canadian28 hr
Mar 17, 8:58 AM CDTRiver Flood AdvisoryOUNKingfisher, Logan64 hr
Mar 17, 9:01 AM CDTRiver Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer11 hr
Mar 17, 12:57 PM CDTRiver Flood AdvisoryOUNKingfisher18 hr
Mar 17, 3:21 PM CDTSpecial Weather StatementOUNPottawatomie24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.